Kodai Mathematical Journal

Note on restriction maps of Chow rings to Weyl group invariants

Nobuaki Yagita

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $G$ be an algebraic group over $\mathbf{C}$ corresponding a compact simply connected Lie group. When $H^{*}(G)$ has $p$-torsion, we see $ρ^{*}_{CH} : CH^{*}(BG) → CH^{*}(BT)^{W_{G}(T)}$ is always not surjective. We also study the algebraic cobordism version $ρ^{*}_{Ω}$. In particular when $G = Spin(7)$ and $p = 2$, we see each Griffiths element in $CH^{*}(BG)$ is detected by an element in $Ω^{*}(BT)$.

Article information

Source
Kodai Math. J., Volume 40, Number 3 (2017), 537-552.

Dates
Received: 28 July 2016
Revised: 10 January 2017
First available in Project Euclid: 31 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1509415231

Digital Object Identifier
doi:10.2996/kmj/1509415231

Mathematical Reviews number (MathSciNet)
MR3718496

Zentralblatt MATH identifier
06827102

Subjects
Primary: 55N20: Generalized (extraordinary) homology and cohomology theories 55R12: Transfer 55R40: Homology of classifying spaces, characteristic classes [See also 57Txx, 57R20]

Keywords
Chow ring algebraic cobordism $BSpin(n)$

Citation

Yagita, Nobuaki. Note on restriction maps of Chow rings to Weyl group invariants. Kodai Math. J. 40 (2017), no. 3, 537--552. doi:10.2996/kmj/1509415231. https://projecteuclid.org/euclid.kmj/1509415231


Export citation